# SDR UPS404821

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 135610A
- Condition: Discharged
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND UPPER DECK EMERGENCY LIGHT ASSEMBLY INOPERATIVE.  INSTALLED SERVICABLE BATTERY PACK ON UPPER DECK EMERGENCY LIGHT ASSEMBLY PER MM 33-50.
